Géométrie différentielle
Cohomologie de Poisson en dimension trois
[Poisson cohomology in dimension three.]
Comptes Rendus. Mathématique, Volume 340 (2005) no. 2, pp. 151-154.

We describe the Poisson cohomology for Poisson structures on the affine space F3, which admit a quasi-homogeneous Casimir and a singular locus reduced to the origin.

Nous décrivons la cohomologie de Poisson pour des structures de Poisson sur l'espace affine F3, admettant un Casimir quasi-homogène et un lieu singulier réduit à l'origine.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.11.020
Pichereau, Anne 1

1 Université de Poitiers, laboratoire de mathématiques, UMR 6086, SP2MI téléport 2, boulevard Marie et Pierre Curie, BP 30 179, 86962 Futuroscope Chasseneuil cedex, France
@article{CRMATH_2005__340_2_151_0,
     author = {Pichereau, Anne},
     title = {Cohomologie de {Poisson} en dimension trois},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {151--154},
     publisher = {Elsevier},
     volume = {340},
     number = {2},
     year = {2005},
     doi = {10.1016/j.crma.2004.11.020},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.11.020/}
}
TY  - JOUR
AU  - Pichereau, Anne
TI  - Cohomologie de Poisson en dimension trois
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 151
EP  - 154
VL  - 340
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.11.020/
DO  - 10.1016/j.crma.2004.11.020
LA  - fr
ID  - CRMATH_2005__340_2_151_0
ER  - 
%0 Journal Article
%A Pichereau, Anne
%T Cohomologie de Poisson en dimension trois
%J Comptes Rendus. Mathématique
%D 2005
%P 151-154
%V 340
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.11.020/
%R 10.1016/j.crma.2004.11.020
%G fr
%F CRMATH_2005__340_2_151_0
Pichereau, Anne. Cohomologie de Poisson en dimension trois. Comptes Rendus. Mathématique, Volume 340 (2005) no. 2, pp. 151-154. doi : 10.1016/j.crma.2004.11.020. http://www.numdam.org/articles/10.1016/j.crma.2004.11.020/

[1] Lichnerowicz, A. Les variétés de Poisson et leurs algèbres de Lie associées, J. Differential Geom., Volume 12 (1977), pp. 253-300

[2] Monnier, P. Poisson cohomology in dimension two, Israel J. Math., Volume 129 (2002), pp. 189-207

[3] Roger, C.; Vanhaecke, P. Poisson cohomology of the affine plane, J. Algebra, Volume 251 (2002), pp. 448-460

[4] Xu, P. Gerstenhaber algebras and BV-algebras in Poisson geometry, Commun. Math. Phys., Volume 200 (1999), pp. 545-560

Cited by Sources: